Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 88, Number 4, 18 May 2016

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Stable adiabatic times for Markov chains
pp. 567-585(19)
Authors: Bradford, Kyle; Kovchegov, Yevgeniy; Nguyen, Thinh

Favourites:
ADD
Favourites:
ADD

Complete moment convergence for arrays of rowwise NSD random variables
pp. 606-621(16)
Authors: Shen, Aiting; Xue, Mingxiang; Volodin, Andrei

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more